MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT 2 BAY SYSTEM - US; PFM05
Model Number 90620US
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the cooling fan on the duo headlight 2 bay system - us (90620us) was not working; the light goes on and off after overheating.It is unknown under what circumstance this even occurred; however, no patient injury or surgical delay was reported.
 
Additional Manufacturer Narrative
The duo headlight 2 bay system - us (90620us) has been returned for evaluation: failure analysis: the duo headlight was received in used condition.Evaluation of the duo headlight found that the unit failed the light large spot uniformity, the light large spot size and the light quality tests.Thus, the unit will be sent out to the manufacturer for luminaire repair.Additionally, the customer reported that the cooling fan was not working, leading to the light flickering.The unit was received for evaluation without the holster.The service & repair team will advise the customer to replace the unit holster after receiving the unit back from repair, as the holster may be the cause of the problem.Root cause analysis: evaluation identified that the luminaire required repair, the cooling fan was not working, and the holster required repair.Evaluation determined that the failure was most likely due to routine use and wear.The reported complaint was confirmed.No manufacturing, workmanship, or material deficiency has been identified.

Brand Name
DUO HEADLIGHT 2 BAY SYSTEM - US
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16957124
Report Number3006697299-2023-00056
Device Sequence Number17871417
Product Code FSR
UDI-Device Identifier10381780490746
UDI-Public10381780490746
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number90620US
Device Catalogue Number90620US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown